# SDR DHL9980167C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ENGINE NR 4 O/B TRANSLATING COWL  INNER PANEL SECTION SHOWS CRACK DAMAGE TO INTERIOR SURFACE.  STOP DRILLED END OF CRACK,  FABRICATED REPAIR PER SRM 71-2-8, 3 X 3.5.
